MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK E; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK E; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of judy0304 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported the tubing part of the statlock iv plus has been breaking.It was reported this occurred with three devices.This addresses the second.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of ¿the tubing part of the statlock iv plus has been breaking¿ was confirmed; however, the root cause was not identified.The product returned for evaluation was two statlock extension sets.Use residues were observed throughout both samples.A needleless injection cap was attached to the first sample (sample 1).The male luer adapters were detached from both extension tubes.Both samples exhibited adhesive residue covering the distal 0.5cm of tubing.Microscopic inspection of both samples confirmed the presence of adhesive residue on both samples.Tactile inspection of the sample did not reveal any tensile weakness.The presence of adhesive residue suggested that adhesive was applied during device assembly.The lack of tensile weakness indicated that the bond failed without excessive tensile stress.Potential contributing factors include chemical exposure and poor bond curing.A lot history review (lhr) of judy0304 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK E
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10175291
Report Number3006260740-2020-02130
Device Sequence Number2630285
Product Code FPA
UDI-Device Identifier00801741081699
UDI-Public(01)00801741081699
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberN/A
Device Catalogue NumberIV0221
Device Lot NumberJUDY0304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1